# SDR ASOA20120927127H

- Difficulty date: September 27, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 29,896 hours, 22,930 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287503517
- Condition: Burned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE THE CREW RPORTED AN ELECTRIC BURNING ODOR IN THE CABIN.  THE ACFT LANDED WITHOUT INCIDENT WHERE MX INSPECTED THE ACFT AND R & R THE LIGHT ASSY ABOVE ROW 15-16. OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
